# SDR SWAA2024092025854

- Difficulty date: August 13, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] REMOVED DAMAGED ACB SHIELD FWD OF ACD BS 767-794; RBL 22; WL 156 PER SRM 51-40-02-0G-0 AND INSTALLED NEW ACB FWD SHIELD BS 767-794; RBL 22; WL 156. LOCATED; DRILLED INSTALLED PER DWG 146A0081; SRM 51-40-05-0G-0; AND SRM 51-40-02-0G-0. ALL WORK COMPLETE ON TTG8Q00V7UX7.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
